Volume 5, Issue 3, August 1998, Pages 234 - 244
Similarity Reductions for a Nonlinear Diffusion Equation
M.L. GANDARIAS, P. VENERO, J. RAMIREZ
Available Online 1 August 1998.
- https://doi.org/10.2991/jnmp.1922.214.171.124How to use a DOI?
- Similarity reductions and new exact solutions are obtained for a nonlinear diffusion equation. These are obtained by using the classical symmetry group and reducing the partial differential equation to various ordinary differential equations. For the equations so obtained, first integrals are deduced which consequently give rise to explicit solutions. Potential symmetries, which are realized as local symmetries of a related auxiliary system, are obtained. For some special nonlinearities new symmetry reductions and exact solutions are derived by using the nonclassical method.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M.L. GANDARIAS AU - P. VENERO AU - J. RAMIREZ PY - 1998 DA - 1998/08 TI - Similarity Reductions for a Nonlinear Diffusion Equation JO - Journal of Nonlinear Mathematical Physics SP - 234 EP - 244 VL - 5 IS - 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19126.96.36.199 DO - https://doi.org/10.2991/jnmp.19188.8.131.52 ID - GANDARIAS1998 ER -